Advertisement

Numerical Algorithms

, Volume 57, Issue 2, pp 207–215 | Cite as

Feasible smooth method based on Barzilai–Borwein method for stochastic linear complementarity problem

  • Xiangli LiEmail author
  • Hongwei Liu
  • Xiaojun Sun
Original Paper

Abstract

In this paper, we propose a feasible smooth method based on Barzilai–Borwein (BB) for stochastic linear complementarity problem. It is based on the expected residual minimization (ERM) formulation for the stochastic linear complementarity problem. Numerical experiments show that the method is efficient.

Keywords

Stochastic linear complementarity problem ERM Feasible smooth method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen, X., Fukushima, M.: Expected residual minimization method for stochastic linear complementarity problems. Math. Oper. Res. 30, 1022–1038 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Chen, X., Zhang, C.: Robust solution of monotone stochastic linear complementarity problems. Math. Program. 117, 51–80 (2008)CrossRefGoogle Scholar
  3. 3.
    Fang, H., Cheng, X., Fukushima, M.: Stochastic R0 matrix linear complementarity problems. SIAM J. Optim. 18, 482–506 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Zhou, G.L., Caccetta, L.: Feasible semismooth Newton method for a class of stochastic linear complementarity. J. Optim. Theory Appl. 139, 379–392 (2008)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chen, B., Chen, X., Kanzow, C.: A penalized Fischer–Burmeister NCP-function. Math. Program. 88, 211–216 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Facchinei, F., Pang, J.-S.: Finite-dimensional variational inequalities and complementarity problems (2003)Google Scholar
  7. 7.
    Fischer, A.: Solution of monotone complementarity problems with locally lipschitzian functions. Math. Program. 76, 513–532 (1997)zbMATHGoogle Scholar
  8. 8.
    Facchinei, F., Kanzow, C.: A nonsmooth inexact Newton method for the solution of large-scale nonlinear complementarity problems. Math. Program. 76, 493–512 (1997)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Sun, D.: A regularization newton method for solving nonlinear complementarity problems. Appl. Math. Optim. 40, 315–339 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Sun, D., Womersley, R.S., Qi, H.: A feasible semismooth asymptotically Newton method for mixed complementarity problems. Math. Program. 94, 167–187 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Ferris, M.C., Pang, J.S.S.: Engineering and economic applications of complementarity problems. SIAM Rev. 39, 669–713 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Gürkan, G., Özge, A.Y., Robinson, S.M.: Sample-path solution of stochastic variational inequalities. Math. Program. 84, 313–333 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Lin, G.-H., Fukushima, M.: New reformulations for stochastic nonlinear complementarity problems. Optim. Methods Softw. 21, 551–564 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Lin, G.-H., Chen, X., Fukushima, M.: New restricted NCP functions and their applications to stochastic NCP and stochastic MPEC. Optimization 56, 641–653 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Kleywegt, A.J., Shapiro, A., de Mello, T.H.: The sample average approximation method for stochastic discrete optimization. SIAM J. Optim. 12, 479–502 (2002)CrossRefGoogle Scholar
  16. 16.
    Zhang, C., Chen, X.: Smoothing projected gradient method and its application to stochastic linear complementarity problems. SIAM J. Optim. 20, 627–649 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Barzilai, J., Borwein, J.M.: Two-point step size gradient methods. IMA J. Numer. Anal. 8, 141–148 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Hager, W., Mair, B.A., Zhang, H.: An affine-scaling interior-point CBB method for box-constrained optimization. Math. Program. 119, 1–32 (2009)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  1. 1.Department of Applied MathematicsXidian UniversityXi’anChina
  2. 2.Department of MathematicsBaoji University of Arts and SciencesBaojiChina

Personalised recommendations